# SDR HEEA062883

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 064102300
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS AND RECEIVES WEAK AND BREAKS SQUELCH INTERMITTENTLY.
